Two binary sequence families with large merit factor
Kai-Uwe Schmidt Jonathan Jedwab Matthew G. Parker
Advances in Mathematics of Communications 2009, 3(2): 135-156 doi: 10.3934/amc.2009.3.135
We calculate the asymptotic merit factor, under all rotations of sequence elements, of two families of binary sequences derived from Legendre sequences. The rotation is negaperiodic for the first family, and periodic for the second family. In both cases the maximum asymptotic merit factor is 6. As a consequence, we obtain the first two families of skew-symmetric sequences with known asymptotic merit factor, which is also 6 in both cases.
keywords: skew-symmetric. negaperiodic construction asymptotic merit factor rotation Legendre sequence periodic Binary sequence

Year of publication

Related Authors

Related Keywords

[Back to Top]